# SDR UALA2012062203329

- Difficulty date: June 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 75,374 hours, 23,080 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Eel Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH OVERHEAD PANEL SWITCH IN ARMED POSITION, UNARMED LIGHT ILLUM AND MSG DISPLAYED.  RE-INSTALLED EMERGENCY LIGHT SWITCH COVER IN PROPER CONFIG.  EMERGENCY LIGHTS CHECK OK.
